Phentermine and Coronary Vasospasm–Induced Myocardial Infarction

Megha Prasad, Abdallah El Sabbagh, Charanjit Rihal, Amir Lerman

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Women presenting to the cardiac catheterization laboratory with normal coronary arteries without significant atherosclerotic disease is a common presentation. In such patients, it is important to maintain a wide differential and consider alternate diagnoses. We present two cases of women presenting with chest pain found to have severe coronary vasospasm in the setting of recent initiation of phentermine. Phentermine may have vasospastic proprieties which are important to consider when prescribing to patients.

Original languageEnglish (US)
Pages (from-to)1374-1377
Number of pages4
JournalMayo Clinic proceedings
Volume94
Issue number7
DOIs
StatePublished - Jul 1 2019

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Phentermine and Coronary Vasospasm–Induced Myocardial Infarction'. Together they form a unique fingerprint.

  • Cite this